MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S FEM ADP ST BLT TRL 2MM OFST; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US S FEM ADP ST BLT TRL 2MM OFST; KNEE INSTRUMENT : FEMORAL TRIALS
Model Number 96-1779
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the offset stem bolt wasn¿t engaging fully with femoral adapter ¿ potentially cross threaded.Tried other neutral bolt and sleeve trial bolt which all connected fine so not a fault with adapter.No delay to surgery.

Brand Name
S FEM ADP ST BLT TRL 2MM OFST
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12728031
Report Number1818910-2021-24104
Device Sequence Number11922558
Product Code HWT
UDI-Device Identifier10603295240136
UDI-Public10603295240136
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1779
Device Catalogue Number961779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1